# SDR SWAA2024082609954

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 46.5 WL 208.1 AT FWD GALLEY AREA 2024-420788<[01] REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 46.5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 46.5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV?. SEE INDIVIDUAL SIGN OFFS BELOW.
